Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The pseudo-circle is unique


Author: Lawrence Fearnley
Journal: Trans. Amer. Math. Soc. 149 (1970), 45-64
MSC: Primary 54.55
DOI: https://doi.org/10.1090/S0002-9947-1970-0261559-6
MathSciNet review: 0261559
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Alexandroff, Untersuchungen über Gestalt und Lage abgeschlossener Mengen beliebigen Dimension, Ann. of Math. (2) 30 (1929), 101-187. MR 1502874
  • [2] R. H. Bing, A homogeneous indecomposable plane continuum, Duke Math. J. 15 (1948), 729-742. MR 10, 261. MR 0027144 (10:261a)
  • [3] -, Concerning hereditarily indecomposable continua, Pacific J. Math. 1 (1951), 43-51. MR 13, 265. MR 0043451 (13:265b)
  • [4] L. Fearnley, Characterization of the continuous images of the pseudo-arc, Trans. Amer. Math. Soc. 111 (1964), 380-399. MR 29 #596. MR 0163293 (29:596)
  • [5] L. Fearnley, Characterization of the continuous images of all pseudo-circles, Pacific J. Math. 23 (1967), 491-513. MR 37 #887. MR 0225293 (37:887)
  • [6] -, Pseudo-circles and the pseudo-arc, (to appear).
  • [7] F. B. Jones, On homogeneity, Summer Inst. Set-Theoretic Topology. Summary of Lectures and Seminars (Madison, Wis., 1955), Univ. of Wisconsin, Madison, 1958, pp. 68-70. MR 21 #4395.
  • [8] G. R. Lehner, Extending homeomorphisms on the pseudo-arc, Trans. Amer. Math. Soc. 98 (1961), 369-394. MR 22 #11358. MR 0120608 (22:11358)
  • [9] J. Mioduszewski, Mappings of inverse limits, Colloq. Math. 10 (1963), 39-44. MR 29 #4035. MR 0166762 (29:4035)
  • [10] G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloq. Publ., vol. 28, Amer. Math. Soc., Providence, R. I., 1942. MR 4, 86. MR 0007095 (4:86b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.55

Retrieve articles in all journals with MSC: 54.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0261559-6
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society